Facebook Pixel
EmpowHER Guest
ask: 

Hi on aug 25 2016 me n my gf had sex n with in 2 to 3 days she had taken i pills for safety. I didn't come inside. After taking i pill in 2,3 days she had bleeding for 2 3 days n till now she hadnt got period todays date 2016 october 3

By Anonymous October 3, 2016 - 7:07am
 
Rate This

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us about your girlfriend's late period.

The bleeding, which started two to three days after taking the I-pill and lasted for two to three days, was proof that the pill worked and she did not become pregnant.

Changes in the menstrual cycle is a reported side effect of this pill. The woman's next menstrual period could start on time, earlier or later than expected.

Anonymous, I think that is the reason your girlfriend has not gotten her period yet. However, if she misses her period for the month, she should contact her gynecologist.

The concern isn't pregnancy, but an upset in the hormonal balance that controls her menstrual cycle. Emergency contraceptive pills contain a high dose of a synthetic hormone. All women are different and some may react more than others will.

Regards,
Maryann

October 3, 2016 - 8:32am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!